MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562301
Medical Device Problem Codes Mechanical Problem (1384); Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H: imdrf device code a050702 captures the reportable event of loop failure to cut.H11: the returned captivator snare was analyzed, a visual inspection was performed, and it was found that the working length and wire were kinked at the medium section, and the working length was torn at the tip.Additionally, it was found that the loop was bent.During functional inspection, the device was extended and retracted in the 10- inch loop fixture, and the loop could extend properly without any issue.A continuity and electrical test was performed, and it was noted that the device was found to be within specification.No other problems with the device were noted.The reported event of loop failure to cut was not confirmed.It is likely that these problems occurred due to how the device was handled and manipulated, which may have caused the reported and encountered failures.Excessive manipulation of the device without enough care could have induced the defects found.Therefore, the most probable root cause of this complaint is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used in the colon for the excision of colonic polyp during a cold resection of intestinal polyps procedure performed on (b)(6) 2025.During the procedure, the snare could not extend completely.The snare was unable to cut the target polyp.The procedure was completed with another captivator snare device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h: imdrf device code a050702 captures the reportable event of loop failure to cut.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22543424
Report Number3005099803-2025-03269
Device Sequence Number20586496
Product Code FDI
UDI-Device Identifier08714729019312
UDI-Public(01)08714729019312(17)270812(10)34621942
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562301
Device Catalogue Number6230
Device Lot Number0034621942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight68 KG